ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 20, 2018, Issue 2

On the Surjectivity of the Convolution Operator in Spaces of Holomorphic Functions of a Prescribed Growth


Abanin, A. V. , Andreeva T. M.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.3-15.
DOI 10.23671/VNC.2018.2.14713
 

Maximal Commutative Involutive Algebras on a Hilbert Space


Arzikulov F. N.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.16-22.
DOI 10.23671/VNC.2018.2.14714
 

Derivations on Banach \(*\)-Ideals in von Neumann Algebras


Ber A. F. , Chilin, V. I. , Sukochev F. A.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.23-28.
DOI 10.23671/VNC.2018.2.14715
 

Restoration of Parameters in the Boundary Conditions for an Inhomogeneous Cylindrical Waveguide


Vatulyan A. O. , Vasil'ev L. V. , Yurov V. O.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.29-37.
DOI 10.23671/VNC.2018.2.14717
 

On the Structure of the Boolean-Valued Universe


Gutman, A. E.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.38-48.
DOI 10.23671/VNC.2018.2.14718
 

Unbounded Convergence in the Convergence Vector Lattices: a Survey


Dabboorasad A. M. , Emelyanov E. Yu.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.49-56.
DOI 10.23671/VNC.2018.2.14720
 

An Embedding Theorem for an Elementary Net


Dzhusoeva N. A. , Itarova S. Y. , Koibaev, V. A.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.57-61.
DOI 10.23671/VNC.2018.2.14721
 

On Cyclic Subgroups of a Full Linear Group of Third Degree over a Field of Zero Characteristic


Pachev U. M. , Isakova M. M.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.62-68.
DOI 10.23671/VNC.2018.2.14722
 

Invitation to Boolean Valued Analysis


Kusraev, A. G. , Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.69-79.
DOI 10.23671/VNC.2018.2.14723
 

On Infinite Frobenius Groups


Mazurov V. D. , Zhurtov A. H. , Lytkina D. V.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.80-85
DOI 10.23671/VNC.2018.2.14724
 

Characterizations of Finite Dimensional Archimedean Vector Lattices


Polat F. , Toumi M. A.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.86-94.
DOI 10.23671/VNC.2018.2.14725
 

On a Characterisation of the Space of Riesz Potential of Functions in Banach Spaces With Some a Priori Properties


Samko S. G. , Umarkhadzhiev S. M.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.95-108.
DOI 10.23671/VNC.2018.2.14726
 

Anatoly G. Kusraev: Scholar and Citizen (on His 65th Anniversary)



Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.109-110.
 

To the 65-th Anniversary of Prof. A.G. Kusraev



Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 2. P.111-112.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт